| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 70-80% stenosed target lesion was located in the non-tortuous and non-calcified central venous vessel.A 12.0 x 60, 75cm mustang balloon catheter was advanced for dilation.However, upon reaching the initial inflation at 10 atmospheres for less than 30 seconds, the balloon burst.The device was removed, and no device fragments were left inside the patient's body.The procedure was completed successfully with another mustang balloon catheter.No patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: a mustang device was received for analysis.A visual and textile examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 62mm in length and extended from a position 1mm distal of the proximal markerband to 9mm distal of the distal markerband.There was no damage observed to the tip of the device.Found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.
Event or Problem Description